# SDR NOCA13006

- Difficulty date: September 4, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N754NA
- Make and model: Boeing 757-28A
- Aircraft serial: 29381
- System (JASC): 3100 · Indicating/Recording System
- Part: Recorder
- Part number: 9804100BXUS
- Part serial: 1518
- Condition: Warning Light
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INTERMITTENT FLIGHT DATA REC ADVISORY ON LOWER EICAS DURING BOS TO TER LEG, ITEM DEFERED MEL 31-31-1.  09/05/06 REPLACED FDR OPS NORMAL.
